MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-XL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endocarditis (1834); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed of the following event through device tracking department.Based on the information on patient implant form, on (b)(6) 2023, a perceval plus valve size xl was ''disposed''.Further information from the site confirmed that the device was implanted earlier, and within 2 months post op, a permanent pacemaker was implanted.As pve with severe paravalvular insufficiency, subannular abscess, and disconnection of the av region were developed, the perceval valve was explanted on (b)(6) 2023.Reportedly, while explanting the valve, extensive vegetative material was noted, and endocarditis was extensive.Inspiris valve size 27 was ultimately implanted instead, and the pacemaker was also removed.
 
Additional Manufacturer Narrative
H3 other text : already disposed by site.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval plus heart valve, model # pvf-xl-us, s/n #(b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model # pvf-xl-us) perceval plus heart valve at the time of manufacture and release.Since the device was not returned to the manufacturer for further investigation, the cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18361141
Report Number3004478276-2023-00214
Device Sequence Number15377754
Product Code LWR
UDI-Device Identifier00896208000825
UDI-Public(01)00896208000825(240)PVF-XL(17)270324
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale